Jump to content

flasquish

Platinum Member
  • Content Count

    6,504
  • Joined

  • Last visited

  • Days Won

    179

Everything posted by flasquish

  1. Ups and downs are normal. I took 50 mg for 6 weeks and have now been on 100 mg for 6 weeks and I still have good days/bad days. Can't wait until I reach the therapeutic level and am back to my old self.
  2. Definitely give Zoloft a try for anxiety. But your anxiety may increase during the start up phase, don't worry, it will get better. Hope Zoloft works well for you.
  3. I wake up fine.....my anxiety hits on the drive to work and then definitely while I'm at work. I'm much better when I'm home.
  4. Wow, 150 and then right to 200. Hope it helps! Feeling better is the priority, just stick with it and hopefully you'll get back to where you want to be.
  5. I feel great! Just joined the forum today after reading the posts and replys for the past 3 months. It's good to know there's other people out there.
  6. I'm proud of having a better outlook on life and being with my partner for almost 20 years.
  7. HIya Happyback. Stick it out with the side affects, they'll go away. Congrats on stopping drinking! I quit years ago because I definitely drank too much too fast all the time. Being sober does bring out the demons which is why I'm on sertraline. Don't want any alcohol or drugs anymore, just want a normal life and if it has to include sertraline, so be it.
  8. Hi Wanna Be Better. I'm an Independant, leaning Democrat.
  9. I take mine at 5pm religiously every day. Sometimes with food, sometimes just coffee.
  10. The only sexual side affects for me was taking longer to orgasm, not a bad thing for a guy!
  11. Did for me the first couple of nights on 50 mg, now back to my old sleep pattern of 8-9 hours per night, but with CRAZY dreams!
  12. Just give it time Mykee, this med increases anxiety with each increase but should taper off. Don't give up!
  13. Hi Wanna Be Better. I'm at 100 mg and feel pretty good, I may go up to 150 mg at my next doc visit to see if that is the magical number for me.
  14. The dizzyness and confusion will go away once you get used to the new dose. Usually after a couple of weeks.
  15. Sounds about right, takes a couple weeks to level out. It sucks to take meds for anxiety and then get a med that can increase axiety!
  16. Glad you're feeling better, hang in there. It takes a while to feel the benefits.
  17. I started off on 50mg for 6 weeks and am now on 100 mg for 6 weeks and still waiting. I do see improvement, but not quite my old self yet. At least the feeling of panic is gone.
×
×
  • Create New...